# SDR MZZA98108

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - AFT CARGO DOOR LOWER SILL T-CHORD BADLY CORRODED ON PREVIOUS BLENDED OUT AREAS.  REPAIR CARRYOUT PER ECRA EC 5310-02509.  (M)
